I am a 45 year old female and am recently trying to solve the puzzle of a painful foot and ankle. The ankle has an old injury but I have periodic pain in and under the ball of my foot. I have seen a foot doctor that prescribed orthotics inserts. It has helped, but has not fully resolved my pain. The other night I had an ache deep inside the ankle and the ball of my foot. Enough so that I got up and took a couple of Aleve in order to go to sleep. I keep it elevated at night on a pillow which helps as well. That night I did a little research and some food I had eaten the night before and lunch that day may have contributed if it is gout but I also found some information on cyclosporine could cause gout and gouty arthritis. I'm not sure Restasis has a high enough content, but wondered if long term use could cause it. I have taken it for 10-15 years. I am starting a journal as well to take to my doctor.
No responses have yet been posted. Add your response to this question.
- Restasis Information for Consumers
- Restasis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restasis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Dec 2010 • 1 answer
Updated 13 Jul 2013 • 3 answers
Updated 13 Oct 2013 • 1 answer
Updated 13 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 12 Jun 2017 • 2 answers